Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




89 Publications

2018 | Journal Article | IST-REx-ID: 6774 | OA
Filakovský M, Franek P, Wagner U, Zhechev SY. 2018. Computing simplicial representatives of homotopy group elements. Journal of Applied and Computational Topology. 2(3–4), 177–231.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 425 | OA
Matoušek J, Sedgwick E, Tancer M, Wagner U. 2018. Embeddability in the 3-Sphere is decidable. Journal of the ACM. 65(1), 5.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 433 | OA
Fulek R, Pach J. 2018. Thrackles: An improved upper bound. GD 2017: Graph Drawing and Network Visualization, LNCS, vol. 10692, 160–166.
View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 309 | OA
Akitaya H, Fulek R, Tóth C. 2018. Recognizing weak embeddings of graphs. SODA: Symposium on Discrete Algorithms, 274–292.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 793 | OA
Fulek R, Mojarrad H, Naszódi M, Solymosi J, Stich S, Szedlák M. 2017. On the existence of ordinary triangles. Computational Geometry: Theory and Applications. 66, 28–31.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 794 | OA
Fulek R. 2017. C-planarity of embedded cyclic c-graphs. Computational Geometry: Theory and Applications. 66, 1–13.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 795 | OA
Fulek R, Kynčl J, Pálvölgyi D. 2017. Unified Hanani Tutte theorem. Electronic Journal of Combinatorics. 24(3), P3.18.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 534 | OA
Burton B, de Mesmay AN, Wagner U. 2017. Finding non-orientable surfaces in 3-Manifolds. Discrete & Computational Geometry. 58(4), 871–888.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Franek P, Krcál M. 2017. Persistence of zero sets. Homology, Homotopy and Applications. 19(2), 313–342.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 610 | OA
Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. 2017. On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics. 222(2), 841–866.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517 | OA
Fulek R. 2017. Embedding graphs into embedded graphs. ISAAC: International Symposium on Algorithms and Computation vol. 92, 34.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 683 | OA
Lubiw A, Masárová Z, Wagner U. 2017. A proof of the orbit conjecture for flipping edge labelled triangulations. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 77, 49.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688 | OA
Edelsbrunner H, Wagner H. 2017. Topological data analysis with Bregman divergences. Symposium on Computational Geometry, SoCG, LIPIcs, vol. 77, 391–3916.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 701 | OA
Kynčl J, Patakova Z. 2017. On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4. The Electronic Journal of Combinatorics. 24(3), 1–44.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 1073 | OA
Čadek M, Krcál M, Vokřínek L. 2017. Algorithmic solvability of the lifting extension problem. Discrete & Computational Geometry. 54(4), 915–965.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1113 | OA
Fulek R, Pelsmajer M, Schaefer M. 2017. Hanani-Tutte for radial planarity. Journal of Graph Algorithms and Applications. 21(1), 135–154.
View | Files available | DOI | arXiv
 
2017 | Book Chapter | IST-REx-ID: 424 | OA
Goaoc X, Paták P, Patakova Z, Tancer M, Wagner U. 2017.Bounding helly numbers via betti numbers. In: A Journey through Discrete Mathematics: A Tribute to Jiri Matousek. , 407–447.
View | Files available | DOI | Download Published Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1282 | OA
Gundert A, Wagner U. 2016. On eigenvalues of random complexes. Israel Journal of Mathematics. 216(2), 545–582.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1348 | OA
Fulek R. 2016. Bounded embeddings of graphs in the plane. IWOCA: International Workshop on Combinatorial Algorithms, LNCS, vol. 9843, 31–42.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1378 | OA
Dotterrer D, Kaufman T, Wagner U. 2016. On expansion and topological overlap. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 51, 35.1-35.10.
View | Files available | DOI
 

Search

Filter Publications